| Catalog Number |
PR-05052-LW |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "doctor claimed that the proximal port was broken.The event occurred during his operation in the intervention room.He changed to a new picc set to finish the operation." there was no medical intervention required.The patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for evaluation.The complaint of damaged luer hub was not able to be confirmed by the photo.The photo shows a catheter in use however no damage can be observed to the proximal luer hub.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "ensure catheter patency prior to use, including prior to pressure injection.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description